# SDR KMBA119522

- Difficulty date: August 1, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 59008
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 11,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR INOPERATIVE.  REPLACED WITH NEW COMPRESSOR.
